Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Acne, increased after taking isotroin, discontinued medicine, laser toning done. What are the side effects of isotroin?

I have been suffering from acne and was on isotrion 20mg a day but i didnt see my acne reduce infact i noticed i developed more acne while taking isotrion.I took the tablet for month and discontinued the doseage. after which i started gettin laser tonning dne which really helped.Now after one year i have started to get acne back again so it kept me wondering weather the laser helped or was it istotiron ? I thought of giving isotrion a chance again off late i have been taking isotrion 20mg a day.all i would like to ask is does consuming isotrion intially increase acne and then reduce it also how long dose one course take
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

Intial flare up after isotretinoin is quite common.It persists for a week or so.At times course with systemic steroids will help in reducing these flare ups.However isotretinoin has got some more other seroius side effects and it is better to consult a dermatologist.

Hope this will help you.Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor